MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HUDSON RCI AQUATHERM III EXTERNAL ELECTRIC HEATER

MEDLINE INDUSTRIES, LP HUDSON RCI AQUATHERM III EXTERNAL ELECTRIC HEATER
Catalog Number HUD05014
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per report, "(b)(6) purchased units.Customer reports 2 units not heating up and one has crack in casing aw8269.".
 
Additional Manufacturer Narrative
Per report, "pam health speciality hospital health of denver purchased units.Customer reports 2 units not heating up and one has crack in casing aw8269." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
HUDSON RCI AQUATHERM III EXTERNAL ELECTRIC HEATER
Common Device Name
HUDSON RCI AQUATHERM III EXTERNAL ELECTRIC HEATER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25046380
Report Number1417592-2026-00708
Device Sequence Number21277381
Product Code CAF
UDI-Device Identifier10197344011629
UDI-Public10197344011629
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K223100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD05014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown